I saw my doctor on Saturday for an yeast infection
Patient :I saw my doctor on Saturday bc I have a yeast infection. He gave me diflucan (2pills) and hydrocortisone 2.5%. The discharge cleared but I kept applying the cream to reduce the itchiness. However it sinces Monday my urination seems more painful and I have small sores that feel very painful. Is this normal for a yeast infection or can it be something else? In my last pap last year I was Hpv positive.
thanks for the query to ATD of an opinion,
The medication given for yeast infection were fine but the use of hydrocortisone cream which is a steroid should be ideally curtailed as its an anti-inflammatory and reduces inflammation but decreases local immunity as well and indirectly promotes yeast growth. If the discharge has reduced and you were benefitted recently but developed painful sore in the genital area which has been causing painful urination then the most common cause herpes zoster has to be ruled out and this can be done by getting a local examination done by your physician. Yeast doesn't cause pain unless itching has caused scratching and abrasions.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.